# SDR REXA2013040800621

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,638 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 OUTBOARD FLOOR LANDING HAS CORROSION BETWEEN FS 574 AND FS 621 IN THE AFT CARGO BAY AT SEVERAL SPOTS.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778.
